# SDR QMLA2018022618022

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N270SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7215
- Aircraft time: 16,422 hours, 77,616 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION. TOP FWD ECU MOUNT TOP FIVE RIVETS SHEARED AND GUSSET CRACKED. TOP AFT MOUNT AND GUSSET FOUND ATTACHED WITH 6/32 SCREWS AND NUTPLATES, RUBBER SHIMS FOUND UNDER THE MOUNT, AND TWO SCREWS SHEARED. BOTTOM AFT MOUNT FOUR RIVETS FOUND SHEARED BETWEEN THE GUSSET AND MOUNT.
